Advances in Pure Mathematics

Vol.3 No.8(2013), Paper ID 40077, 6 pages

DOI:10.4236/apm.2013.38086

 

The Behavior of Normality when Iteratively Finding the Normal to a Line in an lp Geometry

 

Joshua M. Fitzhugh, David L. Farnsworth

 

School of Mathematical Sciences, Rochester Institute of Technology, Rochester, USA
School of Mathematical Sciences, Rochester Institute of Technology, Rochester, USA

 

Copyright © 2013 Joshua M. Fitzhugh, David L. Farnsworth et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Fitzhugh and D. Farnsworth, "The Behavior of Normality when Iteratively Finding the Normal to a Line in an lp Geometry," Advances in Pure Mathematics, Vol. 3 No. 8, 2013, pp. 647-652. doi: 10.4236/apm.2013.38086.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.